# SDR HALA2016062600251

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 100,445 hours, 17,949 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2137
- Condition: Cracked
- Location: Apu
- Part time: 1,093 hours, 991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1600Z OVER DESTINATION, APU AUTO SHUTDOWN. EICAS INDICATED, 0-OIL, QTY ADD, APU VERIFICATION FLT FAILED.  R & R APU GENERATOR IAW AMM 24-21-01, OPS AND LEAK CHECKS GOOD.  CRACK ON TOP OF REMOVED GENERATOR.
